Explicit p -descent for elliptic curves in characteristic p

J. F. Voloch

Compositio Mathematica (1990)

  • Volume: 74, Issue: 3, page 247-258
  • ISSN: 0010-437X

How to cite


Voloch, J. F.. "Explicit $p$-descent for elliptic curves in characteristic $p$." Compositio Mathematica 74.3 (1990): 247-258. <http://eudml.org/doc/90020>.

author = {Voloch, J. F.},
journal = {Compositio Mathematica},
keywords = {curve in characteristic p; integral points; elliptic curve over function field; p-descent},
language = {eng},
number = {3},
pages = {247-258},
publisher = {Kluwer Academic Publishers},
title = {Explicit $p$-descent for elliptic curves in characteristic $p$},
url = {http://eudml.org/doc/90020},
volume = {74},
year = {1990},

AU - Voloch, J. F.
TI - Explicit $p$-descent for elliptic curves in characteristic $p$
JO - Compositio Mathematica
PY - 1990
PB - Kluwer Academic Publishers
VL - 74
IS - 3
SP - 247
EP - 258
LA - eng
KW - curve in characteristic p; integral points; elliptic curve over function field; p-descent
UR - http://eudml.org/doc/90020
ER -


  1. 0. Coleman, R.F., "Manin's proof of the Mordell conjecture over function fields", preprint. Zbl0729.14018
  2. 1. Deuring, M., "Die Typen der Multiplicatorenringe elliptischer Fünktionenkörper". Hamb. Abhandlungen14 (1941) 197-272. Zbl0025.02003MR5125JFM67.0107.01
  3. 2. Gunji, H. "The Hasse invariant and p-division points of an elliptic curve". Arch. Math. (Basel) XXVII (1976) 148-158. Zbl0342.14008MR412198
  4. 3. Kramer, K., "Two-descent for elliptic curves in characteristic two". Trans. Amer. Math. Soc.232 (1977) 279-295. Zbl0327.14007MR441977
  5. 4. Lang, S., "Elliptic functions", Addison-Wesley, Reading, MA1973. Zbl0316.14001MR409362
  6. 5. Manin, Yu. I., "Rational points of algebraic curves over function fields". AMS Transl. (2) 50 (1966) 189-234. Zbl0178.55102
  7. 6. Milne, J.S., "Elements of order p in the Tate-Shafarevich group". Bull. Lon. Math. Soc.2 (1970) 293-296. Zbl0205.50801MR277507
  8. 7. Milne, J.S., "Arithmetic Duality Theorems", Academic Press, Orlando, 1986. Zbl0613.14019MR881804
  9. 8. Silverman, J.H., "The Arithmetic of Elliptic Curves", Springer, New York, 1986. Zbl0585.14026MR817210
  10. 9. Stiller, P.F., "Elliptic curves over function fields and the Picard number". Amer. J. of Math.102 (1980). Zbl0455.14017MR584462
  11. 10. Stiller, P.F., "Automorphic forms and the Picard number of an elliptic surface", Vieweg, Braunschweig, 1984. Zbl0569.14017MR765222
  12. 11. Ulmer, D.L., "The arithmetic of Universal elliptic modular curves", Ph.D. Thesis, Brown University, 1987. 
  13. 12. Vvedenskii, O.N., "The Artin effect on elliptic curves I ". Math. USSR Izvestija15 (1980) 277-288. Zbl0443.14020

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.